Alert archive / Michigan / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 33, NWS Grand Rapids, MI

June 2, 2014Eaton County, Ingham County, Jackson County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Jun 2, 2014, 5:02 PM EDT for Eaton County, Ingham County, Jackson County, Michigan. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2014, 5:02 PM EDT (21:02 UTC)
Expired
Jun 2, 2014, 6:00 PM EDT
In force
58 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Eaton County, MI, Ingham County, MI, Jackson County, MI

The radar

The Grand Rapids radar (KGRR), 93 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 9.0 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2014-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 287 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2014-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
287 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
978 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

994 
WUUS53 KGRR 022102
SVRGRR
MIC045-065-075-022200-
/O.NEW.KGRR.SV.W.0033.140602T2102Z-140602T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
502 PM EDT MON JUN 2 2014

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN EATON COUNTY IN SOUTH CENTRAL MICHIGAN...
  INGHAM COUNTY IN SOUTH CENTRAL MICHIGAN...
  NORTHERN JACKSON COUNTY IN SOUTH CENTRAL MICHIGAN...

* UNTIL 600 PM EDT

* AT 501 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM OLIVET TO LEE TWP TO 6 MILES NORTH OF TEKONSHA...AND
  MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  JACKSON...            SPRINGPORT...         CONCORD...
  WEBBERVILLE...        WILLIAMSTON...        STOCKBRIDGE...
  LESLIE...             MASON...              EATON RAPIDS...
  BELLEVUE...           WATERLOO TWP...       TOMPKINS...
  SANDSTONE...          MUNITH...             RIVES JUNCTION...
  SPRING ARBOR...       PARMA...              WHEATFIELD TWP...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4215 8471 4242 8472 4242 8507 4249 8507
      4272 8415 4229 8412
TIME...MOT...LOC 2102Z 253DEG 40KT 4245 8495 4236 8482
          4218 8493

HAIL...<.75IN
WIND...60MPH

$$

NJJ
2 follow-up statements
371 
WWUS53 KGRR 022132
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
532 PM EDT MON JUN 2 2014

MIC045-022142-
/O.CAN.KGRR.SV.W.0033.000000T0000Z-140602T2200Z/
EATON MI-
532 PM EDT MON JUN 2 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN EATON COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4217 8471 4242 8460 4258 8460 4272 8415
      4234 8412
TIME...MOT...LOC 2132Z 250DEG 42KT 4259 8452 4252 8443
          4237 8445 4223 8458

$$

MIC065-075-022200-
/O.CON.KGRR.SV.W.0033.000000T0000Z-140602T2200Z/
INGHAM MI-JACKSON MI-
532 PM EDT MON JUN 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
JACKSON AND INGHAM COUNTIES UNTIL 600 PM EDT...

AT 531 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NORTH AURELIUS TO LESLIE TO BERRYVILLE TO CONCORD...
AND MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  WEBBERVILLE...        STOCKBRIDGE...        LESLIE...
  MASON...              WATERLOO TWP...       TOMPKINS...
  SANDSTONE...          MUNITH...             RIVES JUNCTION...
  PARMA...              WHEATFIELD TWP...     KINNEVILLE...
  EDEN...               FITCHBURG...          AURELIUS...
  BUNKER HILL...        ONONDAGA...           DANSVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4217 8471 4242 8460 4258 8460 4272 8415
      4234 8412
TIME...MOT...LOC 2132Z 250DEG 42KT 4259 8452 4252 8443
          4237 8445 4223 8458

HAIL...<.75IN
WIND...60MPH

$$

NJJ
166 
WWUS53 KGRR 022158
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
558 PM EDT MON JUN 2 2014

MIC065-075-022208-
/O.EXP.KGRR.SV.W.0033.000000T0000Z-140602T2200Z/
INGHAM MI-JACKSON MI-
558 PM EDT MON JUN 2 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JACKSON AND INGHAM
COUNTIES WILL EXPIRE AT 600 PM EDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.

LAT...LON 4217 8471 4242 8460 4258 8460 4272 8415
      4234 8412
TIME...MOT...LOC 2158Z 250DEG 42KT 4269 8413 4262 8404
          4247 8406 4233 8419

$$

NJJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 3:28 PM EDT, 1 hour 34 minutes earlier.

Area forecast discussion, Jun 2, 3:28 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
328 PM EDT MON JUN 2 2014

LATEST UPDATE...
SYNOPSIS/SHORT TERM/LONG TERM/HYDRO/MARINE

.SYNOPSIS...
ISSUED AT 328 PM EDT MON JUN 2 2014

SHOWERS AND THUNDERSTORMS WILL SWEEP EAST THROUGH LOWER MICHIGAN
THIS EVENING ALONG AND AHEAD OF A COLD FRONT. THE FRONT ITSELF
WILL DROP SOUTH AND EAST OF THE AREA LATE TONIGHT AND TUESDAY
MORNING. DRY WEATHER IS EXPECTED ON TUESDAY IN THE WAKE OF THE FRONT
WITH TEMPERATURES COOLING OFF JUST A BIT ESPECIALLY ACROSS CENTRAL
LOWER MICHIGAN. ANOTHER CHANCE OF SHOWERS AND STORMS WILL OCCUR
WEDNESDAY INTO WEDNESDAY NIGHT AS A LOW PRESSURE SYSTEM SLIDES EAST
THROUGH THE OHIO VALLEY. COOLER AND DRY WEATHER SETTLES IN FOR
THURSDAY AND FRIDAY WITH HIGHS IN THE 70S.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 328 PM EDT MON JUN 2 2014

THREAT FOR STRONG GUSTY WINDS AND HEAVY RAIN WILL CONTINUE INTO THE
EVENING HOURS BEFORE ENDING. HAVE HAD SOME WIND GUSTS EXCEEDING 40
KNOTS THIS AFTERNOON. THESE WINDS HAVE BEEN AIDED BY FAIRLY STRONG
UNIDIRECTIONAL SOUTH-SOUTHWEST FLOW AND PRECIPITATION LOADING MOST
LIKELY. THE BULK OF THE PRECIPITATION SHOULD BE EAST OF THE AREA BY
700PM OR SO. POSSIBILITY OF A STRAY SHOWER OR STORM THROUGH THE
REMAINDER OF THE EVENING ACROSS THE FAR SOUTH. THINKING THE
OVERNIGHT WILL BE MAINLY DRY DESPITE THE COLD FRONT MOVING THROUGH.
KEPT A SMALL CHANCE FOR A SHOWER OVERNIGHT.

NEXT FOCUS WILL BE ON THE SYSTEM FOR WEDNESDAY AND WEDNESDAY NIGHT.
MODELS HAVE CONSIDERABLE SPREAD IN TERMS OF DEPTH OF THE LOW AND
TRACK. GFS AND ECMWF TRACK THE LOW THROUGH CENTRAL AND SOUTHERN
INDIANA. BEST CHANCE FOR RAIN WILL BE ACROSS OUR SOUTH ON
WEDNESDAY...BUT THE TREND IS FOR THE HEAVIEST PRECIP TO REMAIN SOUTH
OF OUT AREA CURRENTLY. HAVE SOME LIKELY POPS IN THE SOUTH ON
WEDNESDAY BUT THESE MAY NEED TO BE TAPERED BACK IF CURRENT TRENDS TO
THE SOUTH CONTINUE.

.LONG TERM...(THURSDAY THROUGH MONDAY)
ISSUED AT 328 PM EDT MON JUN 2 2014

MAIN IMPACT WEATHER IN THE LONG TERM CENTERS AROUND A CHANCE FOR
SHOWERS AND STORMS BY LATE SATURDAY NIGHT AND INTO SUNDAY. AFTER DRY
WEATHER FROM THURSDAY THROUGH SATURDAY AND PLEASANT TEMPS IN LOW 70S
THURSDAY / AROUND 80 BY SATURDAY...AN UPPER LEVEL JET IS FORECAST TO
MOVE ACROSS THE NORTHERN GREAT LAKES BRINGING THE RIGHT ENTRANCE
REGION INTO THE FORECAST AREA. A SHORTWAVE FEATURE AT 500 MB ALONG
WITH A DEVELOPING LLJ THAT NOSES INTO THE REGION BY LATE SATURDAY
NIGHT WILL HELP CONVECTION DEVELOP ACROSS IA/MO/IL. THIS ACTIVITY
MAY OVERSPREAD THE AREA BY EARLY SUNDAY MORNING.

LATEST TIMING OF THIS CONVECTION PER THE 12Z ECMWF IS NOT FAVORABLE
FOR SEVERE WEATHER. IN COMPARISON...THE 12Z GFS DEVELOPS A MORE
NEGATIVELY TILTED ULJ...TIGHTER SHORTWAVE AND SUBSEQUENTLY DEVELOPS
A MID 990S LOW SWINGING THROUGH THE WESTERN GREAT LAKES. THIS SEEMS
A BIT OVERDONE FOR EARLY JUNE BUT NEVERTHELESS WE WILL HAVE TO SEE
HOW STRONG THE UPPER LEVEL DYNAMICS BECOME. FOR NOW...POPS OF 40-50
PERCENT SEEM REASONABLE THIS FAR OUT.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 139 PM EDT MON JUN 2 2014

THUNDERSTORMS IN PROGRESS ACROSS THE AREA THIS AFTERNOON. MAIN
FOCUS ON IFR VISIBILITIES IN +TSRA COMES WITH THE MAIN LINE OF
SHOWERS/EMBEDDED THUNDERSTORMS CROSSING LAKE MICHIGAN. OB SITES IN
SOUTHERN WI/NORTHERN IL DROPPED DOWN TO IFR OR EVEN LIFR BRIEFLY
AS THE LINE CAME THROUGH. GUSTY WINDS ALREADY ONGOING ACROSS ALL
TAF SITES WILL CONTINUE IN THE TSRA ACTIVITY / PERHAPS ENHANCED A BIT
WITH SOME DOWNBURSTS AT OR ABOVE 40 KTS. LOOK FOR CONDITIONS TO
IMPROVE AFTER THE MAIN LINE COMES THROUGH THIS EVENING. A BIT OF A
BREEZE WILL CONTINUE TONIGHT AND INTO TOMORROW...HOWEVER.

&&

.MARINE...
ISSUED AT 328 PM EDT MON JUN 2 2014

OPTED TO MAINTAIN THE SMALL CRAFT ADVISORY AS IS GIVEN THE CURRENT
WINDS AND WAVES. WINDS AND WAVES ARE BEING AIDED BY THUNDERSTORMS
MOVING THROUGH THE AREA AT THIS TIME. DECENT GRADIENT WINDS REMAIN
IN PLACE THROUGH A GOOD PORTION OF THE NIGHT...SO THE 6AM EXPIRATION
TIME LOOKS OK AT THIS POINT. WE WILL WATCH THE BUOYS AND SHORELINE
OBS AS WE MOVE THROUGH THE NIGHT AND CANCEL EARLY IF POSSIBLE. WAVES
HAVE PEAKED AT THE LUDINGTON BUOY AROUND 5 FEET THUS FAR.

EXPECTATION IS FOR WAVES TO SLOWLY FALL OFF INTO THE 2 TO 4 FEET
TONIGHT AND DIMINISH FURTHER TUESDAY INTO TUESDAY NIGHT.

SOME MARINE FOG MAY PERSIST INTO TONIGHT AND HAVE THAT IN THE
FORECAST THROUGH THE EVENING AT THIS POINT. HAVE BEEN MONITORING
WEBCAMS AND NOTHING TOO THICK HAS DEVELOPED CLOSE TO THE SHORELINE
SO FAR. DRIER AIR SHOULD FLOW IN BEHIND A COLD FRONT LATE TONIGHT
AND ON TUESDAY TO END THE FOG THREAT.

THE NEXT TIME FRAME OF CONCERN WILL COME ON WEDNESDAY WHEN EASTERLY
WINDS WILL PICK UP. TRACK AND STRENGTH OF THIS SYSTEM IS STILL A
QUESTION MARK. THE NAM WOULD IMPLY STRONG EASTERLY WINDS DEVELOPING
ON WEDNESDAY...BUT ITS A BIT OF AN OUTLIER AT THIS POINT.

&&

.HYDROLOGY...
ISSUED AT 139 PM EDT MON JUN 2 2014

DEEP MOIST CONVECTION IN A HIGH PWAT / UNIDIRECTIONAL SHEAR
ENVIRONMENT WILL ENSURE LOCALLY HEAVY RAIN IN ANY THUNDERSTORMS
THROUGH THIS EVENING. WHILE NOT ALL PLACES WILL BENEFIT FROM
SOAKING RAINS...LOCAL AMOUNTS OVER AN INCH ARE POSSIBLE IN A SHORT
AMOUNT OF TIME. SMALL STREAMS AND TRIBS MAY BE PRONE TO
RISES...BUT NOT EXPECTING WIDESPREAD FLOODING GIVEN THE
PROGRESSIVE NATURE OF THE CONVECTION. AFTER THIS EVENING...THE
THREAT ENDS. NO FLOODING ON MAIN STEM RIVERS IS OCCURRING.

THERE IS A POSSIBILITY FOR THUNDERSTORMS ON WEDNESDAY WITH AN
EXPECTED MCS THAT WILL DEVELOP OVER THE MIDWEST. THIS MAY END UP
PROPAGATING JUST SOUTH OF MOST OF OUR CWA...ALTHOUGH THIS IS NOT A
CERTAINTY YET AND WILL NEED TO BE WATCHED.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR LMZ844>849.

&&

SYNOPSIS...DUKE
SHORT TERM...DUKE
LONG TERM...HOVING
AVIATION...HOVING
HYDROLOGY...HOVING
MARINE...DUKE
Hazardous weather outlook, Jun 2, 4:23 AM EDT, 12 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
423 AM EDT MON JUN 2 2014

MIZ037>040-043>046-050>052-056>059-064>067-071>074-030745-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
423 AM EDT MON JUN 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

TORRENTIAL DOWNPOURS LEADING TO LOCALIZED STREET FLOODING ARE
POSSIBLE THIS AFTERNOON AND EVENING... MAINLY ALONG AND EAST OF
HIGHWAY 131. A FEW ISOLATED SEVERE STORMS WITH DAMAGING WIND GUSTS
ARE ALSO POSSIBLE ACROSS THE SAME AREA... PRIMARILY BETWEEN NOON AND
9 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A CHANCE OF THUNDERSTORMS EXISTS ALONG AND SOUTH OF INTERSTATE 94 ON
WEDNESDAY... AND AREAWIDE ON SATURDAY NIGHT AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

LMZ844>849-030745-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
423 AM EDT MON JUN 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT TODAY AND
TONIGHT... MAINLY NORTH OF HOLLAND. THUNDERSTORMS ARE LIKELY TODAY
AND THIS EVENING. A FEW STORMS MAY BE STRONG WITH WIND GUSTS GREATER
THAN 30 KNOTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WINDS AND WAVES MAY BE HAZARDOUS TO SMALL CRAFT ON TUESDAY.
THUNDERSTORMS ARE POSSIBLE SOUTH OF SAUGATUCK ON WEDNESDAY... AND
OVER ALL OF LAKE MICHIGAN ON SATURDAY NIGHT AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

MEADE

In the hours before

Local storm report, Jun 2, 3:20 PM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
320 PM EDT MON JUN 2 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     TSTM WND DMG     CALEDONIA               42.79N 85.51W
06/02/2014                   KENT               MI   PUBLIC

            AROUND 3-4 INCH DIAMETER MAPLE TREE SNAPPED

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM
Local storm report, Jun 2, 3:37 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
337 PM EDT MON JUN 2 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     NON-TSTM WND DMG 2 NNW BEECHWOOD         42.83N 86.13W
06/02/2014                   OTTAWA             MI   PUBLIC

            A FEW TREES DOWN AT BUTTERNUT DR. AND RILEY
            ST. IN HOLLAND. LOCAL LAW ENFORCEMENT HAS
            BLOCKED OFF A SMALL PORTION OF THOSE TWO
            ROADS.

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM
Local storm report, Jun 2, 4:16 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
416 PM EDT MON JUN 2 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     TSTM WND GST     SCHOOLCRAFT             42.12N 85.63W
06/02/2014  M55 MPH          KALAMAZOO          MI   TRAINED SPOTTER

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM
Local storm report, Jun 2, 4:57 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
457 PM EDT MON JUN 2 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND GST     BATTLE CREEK            42.30N 85.23W
06/02/2014  E45 MPH          CALHOUN            MI   BROADCAST MEDIA

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM
Local storm report, Jun 2, 4:59 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
459 PM EDT MON JUN 2 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     TSTM WND GST     1 S EAST GRAND RAPIDS   42.93N 85.61W
06/02/2014  M55 MPH          KENT               MI   TRAINED SPOTTER

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM
Local storm report, Jun 2, 5:02 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
502 PM EDT MON JUN 2 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     TSTM WND DMG     1 SE PINE CREEK         42.15N 85.24W
06/02/2014                   CALHOUN            MI   EMERGENCY MANAGER

            3 FOOT DIAMETER TREE DOWN ON HOUSE ON M
            DRIVE S BETWEEN M66 AND 2 MILE RD IN BATTLE
            CREEK

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 3:11 AM EDTSmall Craft AdvisoryGRR25 hr
Jun 2, 1:23 PM EDTSpecial Marine WarningGRR112 min
Jun 2, 4:03 PM EDTSevere Thunderstorm WarningGRRKalamazoo42 min
Jun 2, 4:34 PM EDTSevere Thunderstorm WarningGRRCalhoun56 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.